# SDR SWIA201335229

- Difficulty date: November 10, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 43,307 hours, 61,782 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT IN GALLEY DOES NOT ILLUMINATE.  FLT 5398 FWD TWO RED EMERGENCY FLOOR LIGHTS REPLACED BROKEN WIRE IAW AMM.
